# SDR AALA202001159049

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 84,995 hours, 10,324 cycles
- System (JASC): 5200 · Doors
- Part: Snubber
- Part number: 99C55480101
- Part serial: 1820
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SNUBBER LEAKING FLUID. MAINTENANCE REPLACED SNUBBER PER STANDARD PRACTICES.
